# SDR QR9R2025080400001

- Difficulty date: August 4, 2025
- Submitted: August 4, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9699
- Aircraft time: 4,375 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: B621M1002104
- Part serial: 3898
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE MAIN ROTOR BLADE HAS CRACK ON TOP SIDE OF BLADE NEAR ROOT OUTSIDE OF PU FILM NEAR VIBRATION ABSORBER. RE-VERIFIED BY USING BOUNCE TEST WITH ALCOHOL. REMOVED AND REPLACED MAIN ROTOR BLADE IAW AMM 62-10-00, 4-1.
